MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPERIM HARDWARE
Model Number 453564845831
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that, during a preventive maintenance for the philips hemo system, the onsite field service engineer (fse) went to disconnect the 230 volts power plug from the ac/dc adapter (power supply front end box) and in that moment of disconnecting there was a short flame observed.The device was not in clinical use at the time of the event.

Brand Name
XPERIM HARDWARE
Common Device Name
XPERIM HARDWARE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
MDR Report Key12037555
Report Number3003768277-2021-10028
Device Sequence Number11889349
Product Code MHX
UDI-Device Identifier00884838093645
UDI-Public00884838093645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564845831
Device Catalogue Number453564845831
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1